| Catalog Number |
425-92-010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hip Fracture (2349)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported that the patient required revision surgery due to a femoral fracture.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-00220, 425-92-009, s800 - revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.